Open Access
Translator Disclaimer
2013 The Initial and Neumann Boundary Value Problem for a Class Parabolic Monge-Ampère Equation
Juan Wang, Jinlin Yang, Xinzhi Liu
Abstr. Appl. Anal. 2013(SI62): 1-8 (2013). DOI: 10.1155/2013/535629

Abstract

We consider the existence, uniqueness, and asymptotic behavior of a classical solution to the initial and Neumann boundary value problem for a class nonlinear parabolic equation of Monge-Ampère type. We show that such solution exists for all times and is unique. It converges eventually to a solution that satisfies a Neumann type problem for nonlinear elliptic equation of Monge-Ampère type.

Citation

Download Citation

Juan Wang. Jinlin Yang. Xinzhi Liu. "The Initial and Neumann Boundary Value Problem for a Class Parabolic Monge-Ampère Equation." Abstr. Appl. Anal. 2013 (SI62) 1 - 8, 2013. https://doi.org/10.1155/2013/535629

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1293.35159
MathSciNet: MR3081602
Digital Object Identifier: 10.1155/2013/535629

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI62 • 2013
Back to Top